Homotopy perturbation method to obtain new solitary solutions with compact support for Boussinesq‐like B(2n, 2n) equations with fully nonlinear dispersion
Articles > Article · 2009
Authors: Ahmet YILDIRIM, Yagmur GULKANAT
International Journal for Numerical Methods in Fluids, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 65, pp 699-706
DOI: 10.1002/fld.2211
Summary
Abstract The aim of this paper is to obtain new solitary solutions with compact support for Boussinesq‐like B(2n, 2n) equations with fully nonlinear dispersion using the homotopy perturbation method (HPM). The special case B(2, 2) is chosen to illustrate the concrete scheme of the HPM in B(2n, 2n) equations. General formulas for the solutions of B(2n, 2n) equations are established. Copyright © 2009 John Wiley & Sons, Ltd.